# SDR AALA202507251452

- Difficulty date: July 20, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED EMERGENCY EXIT LIGHT ON CEILING PANELS INPASSENGER CABIN. MAINTENANC REPLACED EMERGENCY EXIT LIGHT ON CEILING PANEL IN PASSENGER CABIN AND PERFORMED TEST IAW AMM 33-51-16-000-001-A AND AMM 33-51-16-400-001-A.
